# SDR SWAA2020073004858

- Difficulty date: July 29, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 14,137 hours, 6,217 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLT. ATTD. EMERGENCY FLASHLIGHT WAS INOPERATIVE.   R & R THE FLASHLIGHT IAW MM 25-64-00.
